CSpace
对资产发展方程的一些研究
申建中1; 朱广田2
2002
Source Publication高校应用数学学报a辑
ISSN1000-4424
Volume017Issue:004Pages:411
Abstract对资产发展方程进行研究,利用非线性分析中的正算子理论和偏微分方程的估计方法,证明了资产发展方程强解的存在惟一性以及资产存量关于科技进步、劳动力函数等因素的单调增结论。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/36071
Collection中国科学院数学与系统科学研究院
Affiliation1.西安交通大学
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
申建中,朱广田. 对资产发展方程的一些研究[J]. 高校应用数学学报a辑,2002,017(004):411.
APA 申建中,&朱广田.(2002).对资产发展方程的一些研究.高校应用数学学报a辑,017(004),411.
MLA 申建中,et al."对资产发展方程的一些研究".高校应用数学学报a辑 017.004(2002):411.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[申建中]'s Articles
[朱广田]'s Articles
Baidu academic
Similar articles in Baidu academic
[申建中]'s Articles
[朱广田]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[申建中]'s Articles
[朱广田]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.